Combinatorics for the dominating and unsplitting numbers

Journal of Symbolic Logic 69 (2):482-498 (2004)
In this paper we introduce a new property of families of functions on the Baire space, called pseudo-dominating, and apply the properties of these families to the study of cardinal characteristics of the continuum. We show that the minimum cardinality of a pseudo-dominating family is min{
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1082418539
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,651
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Andreas Blass (1990). Groupwise Density and Related Cardinals. Archive for Mathematical Logic 30 (1):1-11.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
J. Donald Monk (2004). On General Boundedness and Dominating Cardinals. Notre Dame Journal of Formal Logic 45 (3):129-146.
Albert Schinz (1919). New and Dominating Tendencies in French Philosophy Since the Beginning of the War. Journal of Philosophy, Psychology and Scientific Methods 16 (5):113-127.

Monthly downloads

Added to index


Total downloads

5 ( #572,588 of 1,902,847 )

Recent downloads (6 months)

1 ( #446,006 of 1,902,847 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.